# SDR RAIA201005310001

- Difficulty date: May 31, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 25,917 hours, 24,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR DIFFICULT TO OPEN.  MAINTENANCE INSPECTED AND LUBRICATED THE PASSENGER DOOR SEAL.  PASSENGER DOOR OPS CHECKED GOOD.
